Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Invariance identity in the class of generalized quasiarithmetic means

Tom 137 / 2014

Janusz Matkowski Colloquium Mathematicum 137 (2014), 221-228 MSC: Primary 26A17, 26E60, 39B22. DOI: 10.4064/cm137-2-7

Streszczenie

An invariance formula in the class of generalized $p$-variable quasiarithmetic means is provided. An effective form of the limit of the sequence of iterates of mean-type mappings of this type is given. An application to determining functions which are invariant with respect to generalized quasiarithmetic mean-type mappings is presented.

Autorzy

  • Janusz MatkowskiFaculty of Mathematics, Informatics and Econometrics
    University of Zielona Góra
    65-516 Zielona Góra, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek